Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hopf braces and Yang-Baxter operators
HTML articles powered by AMS MathViewer

by Iván Angiono, César Galindo and Leandro Vendramin PDF
Proc. Amer. Math. Soc. 145 (2017), 1981-1995 Request permission


This paper introduces Hopf braces, a new algebraic structure related to the Yang–Baxter equation, which include Rump’s braces and their non-commutative generalizations as particular cases. Several results of classical braces are still valid in our context. Furthermore, Hopf braces provide the right setting for considering left symmetric algebras as Lie-theoretical analogs of braces.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16T05, 16T25
  • Retrieve articles in all journals with MSC (2010): 16T05, 16T25
Additional Information
  • Iván Angiono
  • Affiliation: FaMAF-CIEM (CONICET), Universidad Nacional de Córdoba, Medina Allende s/n, Ciudad Universitaria, 5000 Córdoba, Argentina
  • MR Author ID: 866599
  • Email:
  • César Galindo
  • Affiliation: Departamento de matemáticas, Universidad de los Andes, Carrera 1 N. 18A - 10, Bogotá, Colombia
  • Email:
  • Leandro Vendramin
  • Affiliation: Departamento de Matemática – FCEN, Universidad de Buenos Aires, Pab. I – Ciudad Universitaria (1428) Buenos Aires, Argentina
  • MR Author ID: 829575
  • Email:
  • Received by editor(s): April 21, 2016
  • Received by editor(s) in revised form: July 10, 2016
  • Published electronically: November 3, 2016
  • Communicated by: Kailash C. Misra
  • © Copyright 2016 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 1981-1995
  • MSC (2010): Primary 16T05, 16T25
  • DOI:
  • MathSciNet review: 3611314